Large Deflections of Elastic Plates under Nonstationary Temperatures

by B. Banerjee,
S. Datta,

Serial Information: Journal of the Engineering Mechanics Division, 1979, Vol. 105, Issue 4, Pg. 705-711

Document Type: Journal Paper


This technical note is concerned with the large deflections of simply supported isotopic plates of any given shape under nostationary temperature distribution. Following Berger.s approximation, the governing differential equations have been solved by the conformal mapping technique after solving temperature distribution equations with appropriate boundary conditions.

Subject Headings: Temperature distribution | Displacement (mechanics) | Elastic analysis | Plates | Temperature effects | Approximation methods | Mapping | Boundary conditions

Services: Buy this book/Buy this article


Return to search